Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Errata to: ``An analogue to Glauberman's $ ZJ$-theorem'' [Proc. Amer. Math. Soc. 109 (1990), no. 4, 925-929; MR1013982 (90k:20045)]


Author: Bernd Stellmacher
Journal: Proc. Amer. Math. Soc. 114 (1992), 588
MSC: Primary 20D20; Secondary 20D25
DOI: https://doi.org/10.1090/S0002-9939-1992-1065955-9
Original Article: Proc. Amer. Math. Soc. 109 (1990), 925-929.
MathSciNet review: 1065955
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Stellmacher, An analogue to Glauberman's ZJ-theorem, Proc. Amer. Math. Soc. 109 (1990), 925-929. MR 1013982 (90k:20045)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D20, 20D25

Retrieve articles in all journals with MSC: 20D20, 20D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1065955-9
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society